# SDR COMA0660259

- Difficulty date: March 17, 2006
- Submitted: March 21, 2006
- Operation: Air carrier
- Aircraft: N984CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7171
- Aircraft time: 21,524 hours, 20,249 cycles
- System (JASC): 3210 · Main Landing Gear
- Part: Landing Gear
- Condition: Lack Of Lube
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

FLIGHT 5857 - INBOUND TO CVG RECEIVED A LANDING GEAR DISAGREE MESSAGE, CREW DECLARED AN EMERGENCY, ABORTED APPROACH THEN LANDED WITHOUT INCIDENT ON SECOND ATTEMPT.  CHECKED UPLOCK AND PROXIMITY SENSORS FOR CORRECT ADJUSTMENT, LUBRICATED LANDING GEAR AND PERFORMED GEAR SWINGS.  DISCREPANCY COULD NOT BE DUPLICATED BY MAINTENANCE.
